# SDR C2XA11TY161

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 594
- Aircraft time: 22,826 hours, 17,358 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON NOSE WITH BURNS AND RADOME COATING DAMAGE.  UPON LIGHTNING STRIKE INSPECTION FOUND SEVERAL AREAS OF DAMAGE.  REPAIRED LT AILERON, LT WING TIP, REPLACED LWR TDR ANTENNA, REPLACED VHF 2 ANTENNA, REPLACED DME 2 ANTENNA, REPLACED RADOME, REPAIRED LT NAV LENS FENCE AND LIGHT STRAP.  REPLACED DAMAGE RIVETS ON RT & LT NLG DOORS.  BLENDED MINOR LS DAMAGE BETWEEN FRM 13-38 AND STR 21L-19R.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
